MathSciNet Relay Station
MathSciNet bibliographic data
MR467800 58C25 (14B05)
Eisenbud, David; Levine, Harold I. An algebraic formula for the degree of a $C\sp{\infty }$ map germ. With an appendix by Bernard Teissier, "Sur une inégalité à la Minkowski pour les multiplicités''. Ann. of Math. (2) 106 (1977), no. 1, 19–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement